Hail, Bay
- When
- June 5, 1:45 PM EST
- Where
- Bay County, 2 mi E of Essexville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.917, -83.400
A potent storm system moved in from the upper Mississippi Valley on the 5th, placing southeast Michigan in the warm sector. Maximum temperatures climbed into the lower 90s, coupled with dew points near 70, lead to a very unstable airmass.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A potent storm system moved in from the upper Mississippi Valley on the 5th, placing southeast Michigan in the warm sector. Maximum temperatures climbed into the lower 90s, coupled with dew points near 70, lead to a very unstable airmass. High winds took down tree limbs and knocked out power to about 107,000 DTE Energy customers throughout Southeast Michigan.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 5, 12:15 PM EST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 115 PM EDT SUN JUN 5 2005 .UPDATE... TORNADO WATCH 404 IN EFFECT THROUGH 00Z FOR ENTIRE AREA. UPDATE ZONES WITH WATCH INFORMATION OUT SHORTLY. && .AVIATION... VERY UNSTABLE AIRMASS SETTING UP OVER SOUTHEAST MICHIGAN THIS AFTERNOON...AS TEMPERATURES CONTINUE TO RISE INTO THE UPPER 80S TO LOWER 90S. LOW LEVEL CAP CONTINUES TO WEAKEN AND WILL BE ALL BUT GONE BY 18Z. SOUTHWEST FLOW OFF OF LAKE MICHIGAN SHOULD INITIATE CONVECTIVE DEVELOPMENT OVER SW LOWER MICHIGAN. VISIBLE SATELLITE IMAGERY INDICATES DEVELOPING CU FIELD. LOOKING FOR THUNDERSTORMS BETWEEN 21-00Z OVER SOUTHEAST MICHIGAN. ASSUMING THE STORMS WORK OVER THE ATMOSPHERE...NOT ANTICIPATING ANY ADDITIONAL STORMS TONIGHT WITH THE ACTUAL COLD FRONT...BUT THIS WILL HAVE TO BE WATCHED. DRY SLOT PUNCHING INTO THE REGION TOMORROW MORNING SHOULD ASSURE CLEAR/PARTLY CLOUDY SKIES...WITH SW WINDS PICKING UP DURING THE MORNING...AS WE BEGIN TO TAP INTO 30 KNOT WINDS BETWEEN 925-850 MB. && .UPDATE... (ISSUED AT 1035 AM) TEMPERATURES OFF TO THE RACES THIS MORNING WITH MORNING SUNSHINE. 12Z DTX SOUNDING SUPPORTING MAXES OF 92 TO 95 DEGREES. WILL UNDERCUT THESE TEMPS BY A DEGREE OR TWO WITH ANTICIPATED CONVECTIVE ACTIVITY DEVELOPING LATE THIS AFTERNOON. FLINTS RECORD HIGH TEMPERATURE FOR TODAY (JUNE 5TH)...90 DEGREES SET IN 1988...SHOULD BE TIED OR BROKEN. SEVERE WEATHER POTENTIAL STILL LOOKS GOOD...AS MAXES IN LOWER 90S...COUPLED WITH SURFACE DEWPOINTS OF 68 TO 70 DEGREES LEADS TO SURFACE BASED CAPES OF 3000 J/KG. VISIBLE SATELLITE IMAGERY SHOWING A NORTH TO SOUTH ORIENTED OUTFLOW BOUNDARY QUICKLY SLIDING THROUGH SOUTHEAST MICHIGAN AS WE SPEAK. THIS WILL TEMPORALLY KEEP OUR INSTABILITY IN CHECK...AS LOW LEVEL MOISTURE TRANSPORT INTO SOUTHERN LOWER MICHIGAN IS DISRUPTED. 12Z DTX SOUNDING INDICATED AN INVERSION AT 825 MB WHICH WILL TAKE SOME TIME TO MIX OUT. THINKING IT WILL BE ALL BUT GONE BY 2 PM...AS SURFACE TEMPS SHOULD BE RIGHT AROUND 90 DEGREES. WITH BASICALLY NO CAP/CIN AROUND BY MID/LATE AFTERNOON...IT WILL NOT TAKE MUCH TO TRIGGER ACTIVITY. THE TRIGGER LOOKS TO BE WEAK SHORTWAVE PUSHING NORTHEAST FROM SW ILLINOIS. MAIN QUESTION MARK CONTINUES TO BE WHAT KIND OF 0-6 KM SHEAR WILL BE OVER SOUTHEAST MICHIGAN...AS 12Z NAM CONTINUES TO KEEPS THE BEST SHEAR/WIND SPEEDS WEST OF THE AREA THIS AFTERNOON. SPC HOURLY MESOSCALE ANALYSIS CURRENTLY PAINTS 0-6 KM OF 30 TO 40 KNOTS OVER THE CWA...WHICH IS MORE THAN ADEQUATE FOR SUPERCELL DEVELOPMENT. BUT AGAIN...NAM IS FORECASTING THE SHEAR TO DECREASE THROUGH THE DAY. STILL A CHANCE FOR TORNADOES WITH ANY LINGERING BOUNDARY...ESPECIALLY WITH SIGNIFICANT TORNADO PARAMETER INCREASING TO AROUND 1. ALL PRODUCTS ARE OUT...WILL JUST BE WAITING FOR DEVELOPMENT THIS AFTERNOON. PLANNING ON HAVING AN 18Z DTX SOUNDING....WHICH SHOULD PROVE TO BE VERY USEFUL. && .PREV DISCUSSION... (ISSUED 358 AM EDT SUN JUN 5 2005) SHORT TERM... TODAY AND TONIGHT MAIN FORECAST CONCERN WILL BE THE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON INTO TONIGHT. THERE MAY ISOLATED SHOWERS/STORMS FAR NORTH THIS MORNING ASSOCIATED WITH AND AHEAD OF CONVECTIVE COMPLEX OUT TO THE WEST...BUT MAIN THRUST EXPECTED TO BE LATER TODAY AND THIS EVENING. MODELS IN DECENT CONSENSUS DEPICTING SURFACE BASED CAPES UP TO 3K JOULES OR SO THIS AFTERNOON AND POSSIBLY INTO TONIGHT WITH LIFTED INDICES BECOMING STRONGLY NEGATIVE THIS AFTERNOON. STEEP 850 TO 700 MB LAPSE RATES ALSO WILL BE IN PLACE AS PER BOTH GFS AND NAM. WITH FAVORABLY STRONG WIND FIELDS...WILL MENTION POSSIBLY SEVERE IN FORECASTS. 500 MB BROAD SHORTWAVE RIDGE WILL RETREAT EAST TODAY...ALLOWING STRONG SHORTWAVE TROUGH BEHIND IT TO MOVE OVER THE GREAT LAKES TONIGHT. AT THE SURFACE...STRENGTHENING SOUTHERLY WINDS WILL GRADUALLY VEER TO MORE SOUTHWEST TONIGHT AS COLD FRONT MOVES IN. ENHANCED LOW LEVEL THETA E RIDGE EXPECTED TO BE OVERHEAD THIS AFTERNOON AND EVENING. LOW TO MID LEVEL OMEGA LIFT IMPROVING TO QUITE GOOD THIS AFTERNOON INTO TONIGHT TO AUGMENT THERMODYNAMIC SUPPORT FOR SHOWERS/STORMS. SLIGHT 850 TO 500 MB QVECTOR CONVERGENCE ALSO OFFERED...AS WELL AS INCREASING SURFACE CONVERGENCE AND OCCASIONAL FAIRLY ROBUST ISENTROPIC ASCENT AS SEEN ON 305K SURFACE. TEMPERATURES MOST AREAS FLIRTING WITH THE 90 DEGREE MARK TODAY SUPPORTED BY SURFACE TRAJECTORIES AND T1 TEMPERATURES FROM BOTH NGM AND NAM WARMER THAN YESTERDAY...AS GOOD THERMAL RIDGE OVERHEAD THIS AFTERNOON...AROUND 18 DEGREES C AT 850 MB. LONG TERM... UPPER TROUGH/SURFACE LOW CONTINUE THROUGH NORTHERN ONTARIO INTO QUEBEC ON MONDAY...WHILE WESTERN LOW SHIFTS FURTHER INLAND ACROSS THE PACIFIC NORTHWEST. TREND HAS BEEN TO CLEAR THE FRONT THROUGH SOUTHEAST MICHIGAN FASTER. WHILE CYCLONIC UPPER FLOW AND POTENTIALLY A WEAK SHORTWAVE WILL BE IN THE VICINITY OF SOUTHEAST MICHIGAN ON MONDAY...WEAK SURFACE RIDGING AND GENERAL SUBSIDENCE SEEN WITH 850-500MB QVECTOR DIVERGENCE SHOULD LIMIT PRECIP POTENTIAL. FORECAST SOUNDINGS SHOW LIMITED MOISTURE /NAM DRIER THAN THE GFS/...BUT WITH A WEAK CAP PRESENT IN BOTH THAT SHOULD FURTHER INHIBIT CONVECTIVE POTENTIAL EVEN WITH SOME SKINNY CAPE STILL PRESENT. CONSIDERED HOLDING ONTO A SLIGHT CHANCE POP...BUT GIVEN THE LACK OF LIFT/LOW-LEVEL CONVERGENCE AND CAPPED PROFIMI WATERS OF LAKE ERIE... OPTED TO DROP POPS ALL TOGETHER. GIVEN THE DEGREE OF DRYING...COULD EVEN SEE A PERIOD OF MOSTLY SUNNY SKIES. A FAIR DETAIL OF UNCERTAINTY REMAINS FOR THE REST OF THE FORECAST PERIOD. BAROCLINIC ZONE SETS UP ACROSS THE CENTRAL GREAT LAKES... WITH THE NAM FARTHER NORTH THAN THE GFS. CONSEQUENTLY THE NAM IS MUCH WARMER THAN THE GFS HEADING INTO TUESDAY. 00Z RUNS DO SHOW MORE OF A CONSENSUS ON THE WARMER SIDE THROUGH THE FORECAST PERIOD...AND WILL ADJUST TEMPS UP A BIT THROUGH THE WEEK. MAIN CONCERN IS WITH CONVECTION THOUGH. OVERALL PATTERN FEATURES A REBUILDING RIDGE BETWEEN THE DEPARTING SYSTEM OVER NORTHEAST CANADA AND DEVELOPING SYSTEM OVER THE WESTERN CONUS. RIDGE INITIALLY AMPLIFIES OVER THE NORTHERN PLAINS/UPPER MISSISSIPPI VALLEY...THEN BUILDS EAST ACROSS THE GREAT LAKES AS ENERGY BEGINS EJECTING OUT OF THE NEXT WESTERN LOW. PATTERN LOOKS RIPE FOR A SERIES OF CONVECTIVE COMPLEXES TO DEVELOP OVER THE NORTHERN PLAINS/WESTERN GREAT LAKES...WITH SOUTHEAST MICHIGAN POTENTIALLY IN THE VICINITY OF THE DOWNSTREAM TRACKS. GIVEN THE UNCERTAINTY REVOLVING AROUND THE SYNOPTIC SETUP...LET ALONE MESOSCALE DEVELOPMENT/ORGANIZATION...HARD TO PIN DOWN DETAILS AT THIS POINT. UPPER RIDGE AXIS REMAINS UPSTREAM OF SOUTHEAST MICHIGAN THROUGH WEDNESDAY...THEN SHIFTS DOWN ACROSS THE LOWER GREAT LAKES WEDNESDAY NIGHT. WHILE VARIOUS MODELS/RUNS INDICATE CONVECTION DEVELOPING/PERSISTING INTO SOUTHEAST MICHIGAN AT TIMES EARLY IN THE WEEK...WILL HOLD ONTO THE DRY FORECAST FOR NOW. WEDNESDAY NIGHT IS A GOOD A PERIOD AS ANY TO INTRODUCE POPS...AS THE UPPER RIDGE SHIFTS DOWNSTREAM OF THE CWA. CHANCES FOR PRECIP INCREASE AS WE HEAD THROUGH THE WEEK...WITH ADDITIONAL ENERGY IN THE INCREASING SOUTHWESTERLY FLOW AIDING CONVECTIVE POTENTIAL. 00Z WRF-XX BRINGS THE NEXT COLD FRONT THROUGH ON FRIDAY...WHILE THE GFS HOLDS OFF UNTIL SATURDAY. DGEX/ECMWF DO NOT ACTUALLY BRING A WELL-DEFINED FRONT THROUGH THE STATE...KEEPING US IN A WARM/UNSTABLE AIRMASS THROUGH THE WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...TORNADO WATCH 404 IN EFFECT THROUGH 00Z. LAKE HURON...TORNADO WATCH 404 IN EFFECT THROUGH 00Z. LAKE ST CLAIR...TORNADO WATCH 404 IN EFFECT THROUGH 00Z. MI WATERS OF LAKE ERIE...TORNADO WATCH 404 IN EFFECT THROUGH 00Z && UPDATE...SF AVIATION...SF SHORT TERM...DWD LONG TERM....BRAVENDER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1000 AM EDT SUN JUN 5 2005 MIZ047>049-053>055-060>063-068>070-075-076-082-083-061000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 1000 AM EDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 70 MPH. HOWEVER...ISOLATED OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN TORNADOES CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE NORTHEAST AROUND 30 MPH. A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND THEN SLOWLY ADVANCES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-061000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1000 AM EDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 50 KNOTS. HOWEVER...ISOLATED OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN WATERSPOUTS CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE NORTHEAST AROUND 30 MPH. A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND THEN SLOWLY ADVANCES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 126 PM EDT SUN JUN 5 2005 LCZ422>423-460-LHZ421>422-MIZ047>049-053>055- 060>063-068>070-075-082>083-060000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-OUTER SAGINAW BAY- INNER SAGINAW BAY-BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON- MACOMB-MIDLAND-MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC- SHIAWASSEE-TUSCOLA-WASHTENAW- 126 PM EDT SUN JUN 5 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 404 IN EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING AREA... IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES IN SOUTHEAST MICHIGAN BAY... GENESEE... HURON... LAPEER... LENAWEE... LIVINGSTON... MACOMB... MIDLAND... MONROE... OAKLAND... SAGINAW... SANILAC... SHIAWASSEE... ST. CLAIR... TUSCOLA... WASHTENAW... WAYNE... THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER... HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY... LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI... PORT SANILAC TO PORT HURON MI... MICHIGAN WATERS OF LAKE ERIE... THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC... ANN ARBOR...LAPEER...BAY CITY...DETROIT...PORT HURON...ADRIAN... FLINT...BAD AXE...OWOSSO...SANDUSKY...MIDLAND...MONROE... HOWELL AND CARO.
The Detroit radar (KDTX), 87 km away, was scanning. The volume nearest the first event began at 18:45 UTC.
55 thunderstorm wind, 17 hail, 2 lightning, 1 tornado. Local standard time, as filed.
A trained spotter reported 5 inch diameter tree limbs down.
A trained spotter reported a large tree and tree limbs blown down, as well as power poles bent.
A trained weather spotter reported a brief tornado touchdown. A subsequent NWS storm survey confirmed the weak tornado, which caused fallen trees and power lines.
Large trees and tree limbs were blown down.
The emergency manager reported a 12 inch diameter tree uprooted.
Trained spotter also estimated a thunderstorm wind gust of 58 mph.
Trees were reported blown down.
County police reported trees and power lines down all over Bay city. A large tree branch also landed on a car on the south side of the city. Siding was blown off houses across the north side of the city, along with fences blown down.
Trees were reported blown down.
Lightning struck substation on 26th Street.
One home suffered some damage from lightning on Stark Road off South Euclid Avenue.
Barns were destroyed in Frankenlust Township.
Trained spotter also estimated a 60 mph thunderstorm wind gust.
Trained spotter also estimated a 60 mph thunderstorm wind gust, which ripped shingles off a roof.
Numerous trees and power lines were reported blown down by the emergency manager.
The emergency manager reported a large tree blown down.
Thunderstorm wind gusts broke off seven utlitily poles near the intersection of Cook and Dickerson Roads.
The emergency manager reported numerous trees and wires down.
Numerous tree limbs were reported blown down.
A trained spotter estimated a 60 mph thunderstorm wind gust between M-13 and M-21.
Large trees were reported blown down.
A trained spotter estimated a 60 mph thunderstorm wind gust between Linden and Corunna Roads.
A roof was blown off a trailer. Several trees and large tree limbs were also blown down.
Numerous large tree limbs were blown down. A large tree was also uprooted.
A trained spotter reported a tree blown down.
Tree limbs were reported blown down on the University of Michigan campus.
A trained spotter reported numerous large tree limbs blown down.
A trained spotter estimated a 65 mph thunderstorm wind gust.
A building sustained wind damage and partially collapsed.
A trained spotter estimated a 60 mph thunderstorm wind gust.
Widespread trees and large tree limbs were blown down. Fourteen power poles were also blown down.
A NWS employee reported a large tree blown down.
A trained spotter estimated a 60 mph thunderstorm wind gust.
Numerous large tree limbs were reported blown down.
A trained spotter estimated a 60 mph thunderstorm wind gust, which uprooted an 10 inch diameter tree.
A trained spotter estimated a 70 mph thunderstorm wind gust, which brought down a large tree.
The emergency manager reported large tree limbs blown down.
A trained spotter reported large tree limbs and trees blown down.
A trained weather spotter estimated thunderstorm wind gusts between 60 and 75 mph.
Large tree limbs were blown across I-275 and I-94.
Trees were blown down. A garage was also blown off it's foundation.
Three RV's were blown over. A Carleton woman was injured at the Harbortown RV Resort on LaPlaisance Road. Another person was injured at Sterling State Park.
The emergency manager reported large tree limbs blown down.
A trained spotter estimated a 60 mph thunderstorm wind gust.
A power pole fell onto a car.
A large tree was blown down, causing minor damage to a home on 195 South Jackson Street.
Local media reported trees down on the north side of Detroit.
Trees were reported blown down, with damage to Florida Sun room.
Numerous trees and tree limbs were blown down. A section of a barn roof was also ripped off.
A trained spotter estimated a 70 mph thunderstorm wind gust, which brought down large tree limbs.
Several trees and limbs were reported blown down.
A trained spotter estimated a 60 mph thunderstorm wind gust
A trained spotter reported large limbs blown down in Ferndale. Eight power lines were also reported down.Hazel Park was among the hardest-hit cities in southeast Oakland, with about half the city losing power, about 20 trees of various sizes uprooted, and the rupturing of a gas main.
Trees were reported blown down.
A trained spotter reported four to five inch diameter trees and limbs down.
A trained spotter reported a 2 to 3 foot diameter tree blown down.
Large tree limbs were reported blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2005Every state in 2005This day in weather historyThe tornado archive for Michigan, 2005Warnings in Michigan, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459560, 5459562, 5459561, 5459565, 5459570, 5459563, 5459571, 5459825, 5459572, 5459564, 5459573, 5459574, 5459566, 5459568, 5459575, 5459579, 5459576, 5459577, 5459826, 5459639, 5459640, 5459569, 5459567, 5459580, 5459581, 5459641, 5459642, 5459583, 5459638, 5459582, 5459643, 5459644, 5459645, 5459637, 5459653, 5459654, 5459647, 5459655, 5459656, 5459648, and more.